Publications by the researcher in collaboration with JUDITH RIVAS ULLOA (3)

2012

  1. Spectral methods based on Hermite functions for linear hyperbolic equations

    Numerical Methods for Partial Differential Equations, Vol. 28, Núm. 5, pp. 1696-1716

2008

  1. A Spectral viscosity method based on hermite functions for nonlinear conservation laws

    SIAM Journal on Numerical Analysis, Vol. 46, Núm. 2, pp. 1060-1078

2005

  1. Hermite pseudospectral approximations. An error estimate

    Journal of Mathematical Analysis and Applications, Vol. 304, Núm. 1, pp. 189-197